# SDR AALA20100818DFW04

- Difficulty date: August 18, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- Aircraft time: 63,993 hours, 31,961 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DFW -  CAPTAIN REPORTED THAT THE AIRCRAFT HAD LOST THE ENTIRE RIGHT HYDRAULIC SYSTEM.  PRESSURE DROPPED TO ZERO WITH A SPIKE IN HYDRAULIC QUANTITY.  EMERGENCY DECLARED LANDED DFW WITHOUT INCIDENT.  MAIN LANDING GEAR DOOR SKIDS DAMAGED DUE TO NO RIGHT HYDRAULIC PRESSURE.  REPLACED RIGHT ENGINE DRIVEN HYDRAULIC PUMP, HYDRAULIC RESERVOIR, CASE DRAIN AND PRESSURE FILTERS.  REPLACED BOTH LEFT AND RIGHT MLG DOOR SKID.  SYSTEM GROUND CHECKED NORMAL OPERATION.
